Top Care® Ibuprofen 200 Mg Tablets Pain Reliever/Fever Reducer 250 Ct Box
Other Information: Read all warnings and directions before use. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). See end panel for lot number and expiration date. Misc: Ibuprofen tablets 200 mg. Pain reliever/Fever reducer (NSAID). See new warnings information. Quality guaranteed. Compare to Advil active ingredient (This product is not manufactured or distributed by Wyeth Consumer Healthcare, distributor of Advil). Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.